The Nemytskii conjecture
Doklady Akademii Nauk, Tome 289 (1986) no. 6, pp. 1308-1311
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_6_a5,
author = {A. V. Ponosov},
title = {The {Nemytskii} conjecture},
journal = {Doklady Akademii Nauk},
pages = {1308--1311},
year = {1986},
volume = {289},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_6_a5/}
}
A. V. Ponosov. The Nemytskii conjecture. Doklady Akademii Nauk, Tome 289 (1986) no. 6, pp. 1308-1311. http://geodesic.mathdoc.fr/item/DAN_1986_289_6_a5/